Publication detail
A criterion for convergence of solutions of homogeneous delay linear differential equations
DIBLÍK, J.
Czech title
Kritéria konvergence řešení homogenních lineárních rovnic se zpožděným argumentem.
English title
A criterion for convergence of solutions of homogeneous delay linear differential equations
Type
journal article - other
Language
en
Original abstract
A criterion for convergence of solutions of homogeneous delay linear differential equations is considered
Czech abstract
Jsou uvedena kritéria konvergence řešení homogenních lineárních rovnic se zpožděným argumentem
English abstract
A criterion for convergence of solutions of homogeneous delay linear differential equations is considered
Keywords in English
criterion for convergence, solutions, homogeneous delay linear differential equation
Released
03.02.1999
ISSN
0066-2216
Volume
71
Number
2
Pages count
16
BIBTEX
@article{BUT41742,
author="Josef {Diblík},
title="A criterion for convergence of solutions of homogeneous delay linear differential equations",
year="1999",
volume="71",
number="2",
month="February",
issn="0066-2216"
}